Hi. I'm online and happy to answer your question today.
What drop are you still using? Pred Forte 1%?
the drops are Nevanac 1%; 3 x day
This far out from your surgery I would expect you to have been off of all drops. I would also have expected you to have seen your surgeon on postop day#1, three weeks later (for possible final glasses Rx) and then about a month later (for final glasses Rx for sure at that point). You are way past that time frame.
Did your surgeon tell you that anything was out of the ordinary with your surgery or postop course? Also, did they discuss whey you are still taking a strong steroid (Pred Forte 1%), along with an NSAID ("aspirin" for the eye) this long after surgery?
I've used the SN60WF lens many, many times and it is an excellent IOL...so I don't think there is a problem there...
have had glasses changed just once.
How is your vision with you most recent, best glasses in place?
has not changed.
do you know what you can see on the eye chart? 20/20? 20/50? The giant E?
I have the prescription in front of me now
ok....but do you know how well you could see with that prescription? Could you see the 20/20 line in the doctors office? The 20/50 line? Or just the giant E (20/400)?
not sure about the lines, with the glasses, my visio is still blurrery when readin small print
how do you think your distance is with the glasses? Also, do you mean the small print is a little blurry when using your best glasses?
distance is ok, yes when reading with that eye
Well, here is what I think. First off, let's talk about the drops you are on. I'm not sure why you still need them. The Pred Forte can cause problems like glaucoma, infection so you don't want to use it for longer then needed. I can't see any reason at all why you are still on the Nevanac.
That being said, if you had a complicated surgical or postop course there might be a reason for you to still be on them, so don't stop using them until you talk to your surgeon.
There are a number of reasons why your near vision might still be blurry this far out after uncomplicated cataract surgery. As a retina doc the first thing I think of is a retina problem, in this case cystoid macular edema. This happens after cataract surgery and, in many cases either goes unnoticed, or resolves on it's own. In other cases it needs treatment, which varies on a number of factors. To evaluate for this your doctor would dilate your eye and look closely at the macula with either a 78 or 90 diopter hand-held lens. He might also use an OCT or, a "dye test" called a Fluorescein angiogram.
at some point will the blurred vision go away with the use of glasses?
At this point I believe your surgeon needs to look closely for reasons your vision is still blurry at near. I also think he needs to give you a clear and concise reason why you are still using these drops.
Does that make sense to you?
Yes and thanks for your help.
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.